# SDR ASAA2023021541943

- Difficulty date: February 15, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N552AS
- Make and model: Boeing 737890
- Aircraft serial: 34595
- Aircraft time: 56,394 hours, 19,684 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H EMERGENCY LIGHTS INOP GROUNDED - YES. REMOVED AND REPLACED L/H ENTRY DOOR EMERGENCY LIGHT BATTERY PACK IAW B737-800 AMM 33-06-960-805 AND 33-51-00-720-801. OPS CHECK GOOD.
